# SDR 2003FA0001043

- Difficulty date: September 3, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N130GV
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 630
- Engine: Rroyce BR700710A110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OXYGEN ACCESS PANEL ON RIGHT SIDE OF FUSELAGE HAD A NOTICEABLE AMOUNT OF SKYDROL-500 ACCUMALATED INSIDE THE ACCESS DOOR OF THE O-2 SERVICE PANEL.  IT WAS DETERMINED THAT THE FLUID WAS COMING FROM THE EMERGENCY LANDING GEAR AIR RELEASE VALVE VENT PORT DUE TO A LEAKING HYD/AIR SHUTTLE VALVE FROM THE LEFT HAND LANDING GEAR SIDE STAY ACTUATOR.  THIS VENT IS FORWARD OF THE O-2 SERVICE PANEL.  SKYDROL 500B-4 MSDS STATES - MATERIALS TO AVOID EXPOSURE TO STRONG OXIDIZING AGENTS.  WE ADDRESSED THIS SAME PROBLEM ON A/C G-V  S/N 584 IN AUGUST OF THIS YEAR.
